# SDR ASOA2014021909978

- Difficulty date: January 25, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 34,328 hours, 31,076 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD TO LBL 9 FLOOR ATTACH ANGLE CRACKED OTBD SIDE.  REMOVED ATTACH ANGLE IAW SRM 51-42-20.  INSTALLED FABRICATED NEW ATTACH ANGLE IAW REO 601R-53-11-926.  COMPLIED WITH REO 601R-53-11-926, REV B IAW NDTM PART 1, 51-20-06.  REPAIR CLASSIFIED AS MAJOR.
